# SDR CALA0001936

- Difficulty date: December 17, 2000
- Submitted: December 19, 2000
- Operation: Air carrier
- Aircraft: N809NY
- Make and model: Doug DC-9-82
- Aircraft serial: 49263
- Aircraft time: 52,294 hours, 24,378 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND 1 INCH CRACKS IN LT CUSP WEBS AT STA 1032, 1231, AND 1260. DOUBLERS WERE INSTALLED AT EACH CRACK LOCATION IAW SRM 53-01, FIGURE 2 AND 51-30-2.
